# SDR ASOA2015060913079

- Difficulty date: May 23, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,768 hours, 18,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 761-724
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK BS 761.85-724.08 HAS CORROSION.  REPAIRED IAW EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV L.
